Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am pregnant approx 5 weeks I took that abortion pills one mifepristone nad 3 misoprostol but I am only having cramps no bleeding it's been almost 12 hours What is this happening? Help.

1 Doctor Answered
Bleeding can start sometimes after 48 hours. You are getting pain that is a sign abortion will start. If you don't get bleeding after 48 hrs consult doctor from where you have taken abortion pills.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.